# SDR SWAA2021070689963

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 4,525 hours, 9,547 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATT REPORTED STRANGE SMELL AFT GALLEY POSSIBLE PLASTIC SMELL TURNED GALLEY PWR OFF SMELL WENT AWAY / C/W FIM TASK 21-00-TASK 806 ( SMOKE OR FUMES IN THE CABIN ) R&R'D CABIN SIDEWALL LIGHT @ 28;29 DEF I.A.W. AMM 33-21-00. RAMP REPORTED FOUL ODOR IN AFT CARGO. APPEARNCE REMOVED SOGGY TOWELS & CLEANED AFT CARGO
